# SDR UIEA2019072604864

- Difficulty date: July 26, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,930 hours, 16,346 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 2634
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L BLEED DUCT LEAK. ( TRANSFERRED TO DMI 115382 PER MEL 21-51-01-01, CAT 'C', DUE DATE: 05-AUG-19. PLACARDS INSTALLED AND MX ACTION C/W.   LP 1053595 - M5: REMOVED AND REPLACED LEFT PACK TEMP CONTROL VALVE REF AMM 21-51-12. OPS CHECK NORMAL. THIS CLEARS MDDR 115382. PLACARD REMOVED.  )
